Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A method of solution for an ordinary differential equation containing symbolic functions


Authors: H. H. Pan and R. M. Hohenstein
Journal: Quart. Appl. Math. 39 (1981), 131-136
MSC: Primary 34A05; Secondary 34A30
DOI: https://doi.org/10.1090/qam/613957
MathSciNet review: 613957
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Friedman, Principles and techniques of applied mathematics, John Wiley & Sons, New York, 1956 MR 0079181
  • [2] H. H. Pan, Transverse vibration of an Euler beam carrying a system of heavy bodies, J. Appl. Mech. 32, 434-437 (1965)
  • [3] H. H. Pan, Orthogonality condition for the normal modes in the out-of-plane twist-bending vibrations of an elastic ring, Int. J. of Mech. Sci. 8, 601-603 (1966) MR 0198771
  • [4] H. H. Pan, Out-of-plane vibrations of elastic and viscoelastic incomplete rings, presented at the Eighth U.S. National Congress of Applied Mechanics, June (1978)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34A05, 34A30

Retrieve articles in all journals with MSC: 34A05, 34A30


Additional Information

DOI: https://doi.org/10.1090/qam/613957
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society